# SDR AALA2020060219010

- Difficulty date: May 26, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 59,516 hours, 26,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: D5337090121000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK INDICATIONS AT FASTENER HOLES NR 6, 8 & 9 FROM OUTBOARD END FLOOR OF PRESSURE DECK PANEL AT RIGHT HAND FR36. REPAIRED FASTENER HOLES ON FLOOR PRESSURE DECK PANEL PER EO 5316Y209.
